MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Perforation (2001)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported a potential coronary perforation, there was no angiographic evidence during the case.The doctor performed a percutaneous coronary intervention (pci) of the mid lad over a izanai 180 cm wire.The patient's blood pressure dropped significantly.After assessing the patient, the doctor believed the bleed to be into the pericardium.A pericardiocentesis was performed to drain the fluid.The patient became stable and was released.The doctor does not deem this to be caused by a defect of the wire.The wire did not separate or malfunction in anyway.The patient was in stable condition.The procedure outcome was a success.The event occurred intra-operative.Pericardiocentesis was required.Additional information was received on (b)(6) 2022: there was no angiographic evidence of an incident.The patient coded a few hours after the procedure.A needle was used to drain the fluid out of the pericardium.The physician stated the incident could have only been caused by a wire perforation.A boston science balloon and stent were used.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key15853750
Report Number2243441-2022-00028
Device Sequence Number5027481
Product Code DQX
UDI-Device Identifier34987350734700
UDI-Public34987350734700
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2022
Report Date (Section F) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue Number25-5211
Device Lot Number220829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2022
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer10/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCI BALLOON; RUN THROUGH IZANAI; STENT
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/23/2022